Beliczyński, Bartłomiej - red.
Stability of a class of adaptive nonlinear systems
Intelligent Control and Signal Processing
Group publication title:
Subject and Keywords:
nonlinear systems ; Lyapunov stability ; adaptive systems
This paper presents a research effort focused on the problem of robust stability of the closed-loop adaptive system. It is aimed at providing a general framework for the investigation of continuous-time, state-space systems required to track a (stable) reference model. This is motivated by the model reference adaptive control (MRAC) scheme, traditionally considered in such a setting. The application of differential inequlities results to the analysis of the Lyapunov stability for a class of nonlinear systems is investigated and it is shown how the problem of model following control may be tackled using this methodology.
Zielona Góra: Uniwersytet Zielonogórski
AMCS, Volume 15, Number 4 (2005) ; click here to follow the link